BibTeX record journals/pvldb/WickMM10

download as .bib file

@article{DBLP:journals/pvldb/WickMM10,
  author    = {Michael L. Wick and
               Andrew McCallum and
               Gerome Miklau},
  title     = {Scalable Probabilistic Databases with Factor Graphs and {MCMC}},
  journal   = {{PVLDB}},
  volume    = {3},
  number    = {1},
  pages     = {794--804},
  year      = {2010},
  url       = {http://www.vldb.org/pvldb/vldb2010/pvldb\_vol3/R71.pdf},
  doi       = {10.14778/1920841.1920942},
  timestamp = {Tue, 02 Apr 2019 11:51:01 +0200},
  biburl    = {https://dblp.org/rec/journals/pvldb/WickMM10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics